Some subdirect products of finite nilpotent groups

Evans, David (1993) Some subdirect products of finite nilpotent groups. Proceedings of the NATO ASI 'Finite and Infinite Combinatorics in Sets and Logic', Banff 1991, NATO ASI Series C Volume 411. pp. 117-124.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 12 Apr 2019 00:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/20020
DOI:

Actions (login required)

View Item